# SDR DHL2005745005

- Difficulty date: March 22, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION GEAR HANDLE SELECTED TO OFF RED DOOR LIGHT AND AMBER RIGHT GEAR DOOR LIGHT ON SO PANEL ILLUMINATED.  COMPLIED WITH ABNORMAL PROCEDURES LIGHT EXTINGUISHED.  DEFERRED LANDING GEAR DOOR WARNING SYSTEM PER MEL 31-1 CAT C CONTROL 20202.
